Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A mixed finite element method for a strongly nonlinear second-order elliptic problem

Authors: F. A. Milner and E.-J. Park
Journal: Math. Comp. 64 (1995), 973-988
MSC: Primary 65N30
MathSciNet review: 1303087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The approximation of the solution of the first boundary value problem for a strongly nonlinear second-order elliptic problem in divergence form by the mixed finite element method is considered. Existence and uniqueness of the approximation are proved and optimal error estimates in ${L^2}$ are established for both the scalar and vector functions approximated by the method. Error estimates are also derived in ${L^q},2 \leq q \leq + \infty$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Keywords: Nonlinear elliptic problems, mixed finite elements, error estimates
Article copyright: © Copyright 1995 American Mathematical Society